# SDR SIMA200109905

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Part number: 7257502251
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND RIGHT WING ACCESS PANEL 621 CT HAS CORROSION ON THE PROTECTION RING.  REMOVED AND REPLACED PROTECTION RING IAW SAAB AMM 57-30.  (M)
